# SDR SWAA2016082555155

- Difficulty date: July 9, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 64,691 hours, 51,463 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Part number: 65C281111
- Condition: Cracked
- Location: Nlg Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE LT HINGE BRACKET CRACKED.  R & R BRACKET IAW DWG.
